MAUDE Adverse Event Report: ABBOTT ENTRANT¿ HF; No Match

ABBOTT ENTRANT¿ HF; No Match
Model Number CDHFA300T
Medical Device Problem Codes High impedance (1291); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an increase in pacing impedance was observed on the device.The left ventricular (lv) lead was alleged to be inadequately inserted into the device header.During a revision procedure, the lv lead was detached and reattached back into the device header to resolve event.The patient was stable with no consequences.

Brand Name
ENTRANT¿ HF
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25600725
Report Number2017865-2026-12999
Device Sequence Number9802562
Product Code NIK
UDI-Device Identifier05415067049513
UDI-Public(01)05415067049513(10)S000106578(17)270630
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA300T
Device Catalogue NumberCDHFA300T
Device Lot NumberS000106578
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown